# SDR FDEA201706221740

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 73,022 hours, 13,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FUSELAGE FRAME AT STA 535, L-24L FOUND REPAIR DOUBLER DAMAGED.
